# SDR ABXA9500071

- Difficulty date: February 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N813AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46136
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat Rollers
- Part number: 5641031515
- Condition: Dirty
- Location: Lt Cockpit
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S SEAT WILL NOT LOCK IN NUMEROUS POSITIONS.  CLEANED AND LUBED FORE/AFT TRACKS AND ROLLERS.  LUBED LOCKPINS AND LOCKPIN HOLES.  SEAT OPERATED NORMALLY IAW DC 8 MM CHAPTER 25.
